# SDR SWAA2024022253879

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 37,641 hours, 17,681 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PNL 661AB HAS BROKEN SUPPORT BRACKET ON IB END<[01] R&R'D SUPPORT BRACKET PER SRM 57-20-90;[02] R&R'D SUPPORT BRACKET PER SRM 51-40-02;[03] R&R'D SUPPORT BRACKET PER SRM 51-40-02;[04] R&R'D SUPPORT BRACKET PER SRM 51-40-02
